Details for Violence and suicide caused by antidepressants: report to the FDA
PropertyValue
NameViolence and suicide caused by antidepressants: report to the FDA
DescriptionA report Dr. Breggin presented to the FDA in August 2004 detailing the relation of suicidality and violence to antidepressants
Filenamefdaaug2304.pdf
Filesize9.34 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/15/1994 10:41
ViewersEverybody
Maintained byEditor
Hits2964 Hits
Last updated on 05/23/2008 15:04
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.